# SDR FDEA202207011723

- Difficulty date: July 1, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300*
- Aircraft serial: 611
- Aircraft time: 59,966 hours, 27,290 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Part number: A5777101000600
- Part serial: TS0878
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING - #5 SPOILER CENTER O/B HINGE ARM LOWER SURFACE FOUND DELAMINATION   (AREA: 20MM*20MM, DEPTH: 2.1MM) AND CENTER O/B HINGE ARM O/B SIDE FOUND   DELAMINATION (AREA: 80MM*90MM, DEPTH:1.64MM) REPAIRED THE LH WING #5 SPOILER CENTER O/B HINGE ARM LOWER SURFACE AND O/B SIDE   DELAMINATION PER EA:6-5750-T0369242 P1 & SB:A300-57-6082 R03 FIGURE 2 SHEET 2 & 4 AND   FIGURE 5. TITLE: WING - FLIGHT SURFACES - LH 5# SPOILER CENTER HINGE ARM LOWER AND   OUTSIDE SURFACES DELAMINATION . THE REPAIR CATEGORY "A",   MAJOR REPAIR IAW    FEDEX GMM 6-2-100.
